# SDR SWAA2020062988363

- Difficulty date: May 29, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Abnormal
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WAS SAGGING.   REMOVED THE R1 DOOR IAW AMM 52-41-00-00-801,  REPLACED THE GUIDE ARM IAW AMM 52-41-21-400-801,  REPLACED UPPER AND LOWER BEARING PLATES IAW SRM 51-40-02-0G-0,  INSTALLED R1 DOOR IAW AMM 52-41-00-400-801, AND ACCOMPLISHED ADJUSTMENT IAW AMM 52-41-00-820-801.
